MathSciNet Relay Station
MathSciNet bibliographic data
MR1614601 62F15
Fernández, Carmen; Steel, Mark F. J. On Bayesian modeling of fat tails and skewness. J. Amer. Statist. Assoc. 93 (1998), no. 441, 359–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement